# SDR DALA2016101207174

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON BEAM 1 AT FWD SERVICE DOOR INNER STRUCTURE.   THE ANGLE WAS REPLACED IAW SRM 51-30-5 AND DWG 9911581 REV. U.
